# SDR GTIA030665

- Difficulty date: August 8, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RT ENGINE UPPER PYLON ATTACH ANGLE CRACKED AT CANT 1500.  CUT OUT DAMAGED CRACK.  FABRICATED ANGLE DOUBLER AND FILLER.  INSTALLED DOUBLER AND FILLER REPAIR.  (M)
